# SDR 2006UALA01730

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 20,765 hours, 7,707 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED EPSU UNIT EMERGENCY LIGHT.    RESECURED FWD LEFT BATTERY CHARGER CONNECTOR. TEST GOOD, NO FAULTS.
